# SDR SIMA202005265001

- Difficulty date: May 25, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 9,796 hours, 6,444 cycles
- System (JASC): 3242 · Brake
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT BRK FAULT EICAS MESSAGE ANNUNCITED WHILE AT CRUSE ALT OF FL 360. C/A-CMC FAULT CODE 32412003BCM RT INBD WHEEL SPEEED FAULT PERFORMED FIM TASK 32-41-00 FOUND TO BE TRANSIT CONDITION SAME BCM2 AIRCRAFT OK FOR SERVICE NO FAULTS PRESENT.
